# SDR P9RA20050077

- Difficulty date: April 10, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N962PG
- Make and model: Boeing 757236
- Aircraft serial: 24119
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE ORD; MID CABIN BULLNOSE EMERGENCY LIGHT INOP.  RELAMPED MID CABIN EMERGENCY LIGHT IAW MM.
